Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 80, NWS Gray, ME

July 27, 2009Belknap County, Merrimack County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 27, 2009, 3:40 PM EDT for Belknap County, Merrimack County, New Hampshire. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2009, 3:40 PM EDT (19:40 UTC)
Expired
Jul 27, 2009, 4:15 PM EDT
In force
35 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Belknap County, NH, Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 117 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:29 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 27, 3:29 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
329 PM EDT MON JUL 27 2009

.SYNOPSIS...
A WEAK COLD FRONT WILL WASHOUT AS IT EXITS THE COAST OVERNIGHT AND
EARLY TUESDAY. HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL BRING
WARM AND HUMID CONDITIONS TO THE REGION THROUGH THE END OF THE
WEEK. A COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT. A STRONGER
COLD FRONT WILL CROSS THE REGION FRIDAY AFTERNOON AND EVENING.
HIGH PRESSURE WILL BUILD OVER NORTHERN NEW ENGLAND NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
A COLD FRONT WAS SITUATED OVER WESTERN NEW ENGLAND AT 18Z AND
MOVING SLOWLY EASTWARD. TEMPERATURES HAD WARMED INTO THE UPPER 70S
AND 80S IN THE MOIST SOUTHERLY FLOW AHEAD OF THE SURFACE FRONT
WITH SURFACE DEWPOINTS IN THE 60S AND LOWER 70S. CONVECTION
CONTINUES TO FIRE IN ADVANCE OF THE SURFACE FRONT WITH SCATTERED
STRONG STORMS EXPECTED IN THE EARLY EVENING HOURS AND ISOLATED
SEVERE WITH STRONG WINDS AND HAIL.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE COLD FRONT WILL GRADUALLY DISSIPATE AS IT SLIDES EASTWARD AND
EXITS THE COAST OVERNIGHT. ANY LINGERING CONVECTION SHOULD END BY
MIDNIGHT WITH LOSS OF DAYTIME HEATING AND AS UPPER SUPPORT EXITS
TO OUR NORTH AND EAST. EXPECT AREAS OF FOG TO DEVELOP OVERNIGHT AS
LOW LEVELS REMAIN MOIST AND WINDS GO LIGHT. ON TUESDAY...WEAK
RIDGING SHOULD RESULT IN A WARM SUMMERY DAY WITH HIGHS IN THE 80S.
DEWPOINTS WILL BE A FEW DEGREES LOWER THEN TODAY...BUT STILL A
HUMID DAY GIVEN PAST FEW WEEKS. A FEW BUILDS UPS ARE LIKELY OVER
THE INTERIOR LATE TUESDAY...BUT AT THIS POINT EXPECT ANY SHOWERS
TO REMAIN TO THE WEST OF THE FORECAST AREA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
MORE OR LESS THE SAME PATTERN THROUGH THE END OF THE WEEK WITH
A CLOSED MID LEVEL SYSTEM OVER QUEBEC AND ONTARIO AND THE MID
ATLANTIC RIDGE REMAINING IN PLACE.

THE MID ATLANTIC HIGH WILL REASSERT ITSELF FOR TUESDAY NIGHT. THE
LOW LEVEL SOUTHERLY FLOW WILL CONTINUE TO DRAW HIGHER DEW POINTS
NORTH. THIS SHOULD RESULT IN A LOWERING INVERSION...WITH AREAS OF
FOG DEVELOPING IN THE COASTAL PLAIN. BASED ON EXPECTED DEW
POINTS...A BLEND OF MOS NUMBERS WAS USED FOR LOW.

A WEAK SHORT WAVE EJECTED FROM THE CLOSED LOW OVER NORTHERN ONTARIO
WILL CROSS THE FORECAST AREA WEDNESDAY EVENING. AFTER THE MORNING
STRATUS LIFTS (WHICH COULD TAKE MOST OF THE MORNING FOR THE
COASTAL PLAIN...WHICH IS NOT UNUSUAL GIVE THE SYNOPTIC SITUATION)...
THE AIRMASS SHOULD BECOME CONDITIONALLY UNSTABLE. WHILE IT APPEARS
AS THOUGH THERE WILL BE A WEAK SURFACE REFLECTION FOR FOCUS...NOT
SURE THERE WILL BE ENOUGH COVERAGE FOR MOST THAN SCATTERED SHOWERS
AND THUNDERSTORMS.

850 MB TEMPERATURES NEAR 16 CELSIUS SHOULD YIELD HIGHS AROUND 90
AWAY FROM THE COASTAL PLAIN (WHERE THE STRATUS AND FOG WILL HAVE
THE LEAST IMPACT). THIS IS CLOSER TO THE WARMER GFS MOS FOR HIGHS
AND IS ACCEPTED.

MODELS ARE SHOWING THAT CONVECTION SHOULD BLOSSOM AHEAD OF THE
FRONT WEDNESDAY NIGHT. SOME INDICATION OF AN MCV WITH THIS SYSTEM...
BUT MODELS ARE HANDLING THE POSITION OF THE HEAVY RAIN DIFFERENTLY.
HAVE INDICATED SHOWERS AND POSSIBLE THUNDERSTORMS...BUT DID NOT
HIT THE HEAVY RAIN HARD YET.

WOULD EXPECT THE COASTAL PLAIN STRATUS AND FOG TO RETURN
WEDNESDAY NIGHT...AND BURN OFF SLOWLY THURSDAY MORNING. WHILE THE
AIRMASS WILL BE MARGINALLY UNSTABLE THURSDAY AFTERNOON...THERE
DOES NOT APPEAR TO BE A FOCUS FOR ANYTHING OTHER THAN WIDELY
SCATTERED CONVECTION.

THE NEXT SHORT WAVE IN THE MID LEVEL SHOULD CROSS THE REGION
FRIDAY AFTERNOON AND EVENING. THIS WILL PUSH A COLD FRONT THROUGH
THE AREA DURING THE SAME TIME. BULK SHEAR SHOULD BE IMPRESSIVE...AND
PRECIPITABLE WATER VALUES SHOULD BE WELL ABOVE NORMAL FOR LATE
JULY. HOWEVER...MID LEVEL LAPSE RATES MAY BE MARGINAL AT BEST...
INSTABILITY MAY END UP BEING THE LIMITING FACTOR. POTENTIAL FOR
DEEP CONVECTION THIS DAY...BUT PLENTY OF TIME TO LOOK THIS OVER.

AFTER THE FRONT PUSHES OFFSHORE IN THE EVENING...THE MID ATLANTIC
RIDGE SHOULD ONCE AGAIN REASSERT ITSELF.AT THIS POINT...THE
WEEKEND LOOKS DRY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
MAY BE NEXT MONDAY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH 23Z TUESDAY/...
BRIEF IFR POSSIBLE THIS EVENING IN STRONG THUNDERSTORMS WILL HAIL
POSSIBLE. CONVECTION ENDS AFTER 03Z WITH AREAS OF MVFR IN FOG AND LOW
CLOUDS. VFR EXPECTED DURING THE DAY TUESDAY.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WE WILL BE IN A PATTERN WHERE STRATUS AND FOG WILL AFFECT KPSM...
KPWM AND KAUG DURING THE NIGHTTIME HOURS...AND SLOWLY BURN OFF IN
THE MORNING. THIS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...WITH
THESE TERMINALS REACHING MVFR/VFR BETWEEN 1400 AND 1700 UTC.

CONVECTION WEDNESDAY AFTERNOON AND EVENING COULD RESULT IN LOCAL
MVFR CONDITIONS...BUT THIS SHOULD BE SCATTERED ENOUGH NOT TO HIT
HARD JUST YET. THE STRATUS AND FOG SHOULD BRING IFR/LIFR CONDITIONS
AGAIN WEDNESDAY NIGHT AND THURSDAY NIGHT. FRIDAY COULD FEATURE
MORE IN THE WAY OF CONVECTION AND MVFR CONDITIONS....ASSOCIATED
WITH A COLD FRONT. AS THE COLD FRONT MOVES OFFSHORE FRIDAY EVENING...
GENERALLY VFR CONDITIONS ARE EXPECTED THEREAFTER.

&&

.MARINE...
SHORT TERM /THROUGH TUESDAY/...A FEW GUSTS TO 20 KT IN SOUTHERLY
FLOW TONIGHT. OTHERWISE WINDS AND SEAS EXPECTED TO REMAIN BELOW
SMALL CRAFT. SOME LINGERING VSBY RESTRICTIONS TONIGHT AND TUESDAY
IN FOG AND HAZE.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LONG TERM...FOR THE MOST PART...WINDS AND SEAS ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT LEVELS TUESDAY NIGHT INTO THURSDAY EVENING. LOCAL
SEA BREEZE CIRCULATIONS COULD RESULT IN WIND GUSTS BETWEEN 20 AND
25 KNOTS AT THE C MAN STATIONS IN THE LATE AFTERNOON AND EVENING
HOURS.

SOUTHWEST WINDS AND SEAS MAY APPROACH SMALL CRAFT LEVELS FRIDAY
AFTERNOON AND EVENING AHEAD OF A COLD FRONT. WINDS AND SEAS SHOULD
DROP BACK BELOW SMALL CRAFT LEVELS LATE FRIDAY NIGHT AND SATURDAY.

&&
Hazardous weather outlook, Jul 27, 2:49 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
249 PM EDT MON JUL 27 2009

MEZ018>028-NHZ001>010-013-014-281900-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
249 PM EDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS...HAIL AND LOCALLY HEAVY
RAIN THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-281900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
249 PM EDT MON JUL 27 2009

...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-281900-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
249 PM EDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS...HAIL AND LOCALLY HEAVY
RAIN THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 27, 2:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
254 PM EDT MON JUL 27 2009

NHZ008-271945-
MERRIMACK-
254 PM EDT MON JUL 27 2009

...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 345 PM
EDT...

AT 254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BRADFORD...OR ABOUT 9 MILES
NORTHWEST OF HENNIKER...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SUTTON...BRADFORD...
WINSLOW STATE PARK...ROLLINS STATE PARK...WARNER...SALISBURY...
WEBSTER...AND WEST FRANKLIN THROUGH 345 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.

13
Local storm report, Jul 27, 3:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
306 PM EDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 SE ACWORTH            43.21N 72.28W
07/27/2009                   SULLIVAN           NH   PUBLIC

            PUBLIC REPORTS A TREE DOWN ON BALL ROAD IN SOUTH ACWORTH.
            ESTIMATED SIZE OF TREE AT 12 INCHES IN DIAMETER.

&&

DAG
Special weather statement, Jul 27, 3:09 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
309 PM EDT MON JUL 27 2009

NHZ008-009-272015-
BELKNAP-MERRIMACK-
309 PM EDT MON JUL 27 2009

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND MERRIMACK
COUNTY THROUGH 415 PM EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF WEBSTER...OR
ABOUT 10 MILES NORTH OF HENNIKER...MOVING NORTHEAST AT 30 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
WINSLOW STATE PARK...WADLEIGH STATE PARK...ROLLINS STATE PARK...MOUNT
SUNAPEE STATE PARK...WARNER...SUTTON...NEWBURY...BRADFORD...ANDOVER
AND WEBSTER THROUGH 415 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
Special weather statement, Jul 27, 3:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
310 PM EDT MON JUL 27 2009

NHZ003>006-009-272000-
BELKNAP-NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN
GRAFTON-
310 PM EDT MON JUL 27 2009

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...GRAFTON COUNTY
AND CARROLL COUNTY THROUGH 400 PM EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF
WATERVILLE VALLEY...OR ABOUT 10 MILES NORTHEAST OF PLYMOUTH...MOVING
NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND WOODSTOCK...THORNTON...HOLDERNESS...CENTER
HARBOR...WATERVILLE VALLEY...SANDWICH...MOULTONBOROUGH...NORTH
SANDWICH...LIVERMORE AND WHITE LAKE STATE PARK THROUGH 400 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
Special weather statement, Jul 27, 3:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
311 PM EDT MON JUL 27 2009

NHZ007-272015-
SULLIVAN-
311 PM EDT MON JUL 27 2009

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY THROUGH 415 PM
EDT...

AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF WASHINGTON...OR
ABOUT 12 MILES EAST OF BELLOWS FALLS...MOVING NORTHEAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EAST
LEMPSTER...WASHINGTON AND PILLSBURY STATE PARK THROUGH 415 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
Special weather statement, Jul 27, 3:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
332 PM EDT MON JUL 27 2009

NHZ006-008>010-272015-
BELKNAP-MERRIMACK-SOUTHERN CARROLL-STRAFFORD-
332 PM EDT MON JUL 27 2009

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND CARROLL COUNTY THROUGH 415 PM EDT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF CANTERBURY...OR ABOUT 7
MILES NORTH OF CONCORD...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PENACOOK...CANTERBURY...
BOSCAWEN...LOUDON...CHICHESTER...GILMANTON...PITTSFIELD...CENTER
BARNSTEAD...BARNSTEAD AND ALTON BAY THROUGH 415 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:19 AM EDTSevere Thunderstorm WarningGYXSomerset41 min
Jul 27, 4:43 AM EDTSevere Thunderstorm WarningGYXSomerset32 min
Jul 27, 8:26 AM EDTSpecial Marine WarningGYX64 min
Jul 27, 2:38 PM EDTSevere Thunderstorm WarningGYXSomerset37 min
Jul 27, 3:07 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset38 min
Jul 27, 3:38 PM EDTSevere Thunderstorm WarningGYXOxford37 min
Jul 27, 3:52 PM EDTSevere Thunderstorm WarningGYXSomerset38 min
Jul 27, 3:59 PM EDTSevere Thunderstorm WarningGYXOxford33 min
Jul 27, 4:11 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Oxford34 min
Jul 27, 4:51 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford39 min
Jul 27, 5:31 PM EDTAreal Flood AdvisoryGYXAndroscoggin, Kennebec3 hr
Jul 27, 6:03 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Sagadahoc57 min
Jul 27, 12:57 PM EDTSevere Thunderstorm WarningGYXGrafton33 min
Jul 27, 2:15 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan45 min
Jul 27, 3:15 PM EDTSevere Thunderstorm WarningGYXCarroll45 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.